# SDR SWIA201127435

- Difficulty date: August 28, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 21,401 hours, 18,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING CENTER EMERGENCY LIGHT IS OUT.  (FLT 5636)  RELAMPED EMERGENCY LIGHT.
